# SDR AU010214

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C19042
- Condition: Debonded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNERS (7OFF) FOUND TO HAVE DISBONDED OR POOR BONDING BETWEEN THE INTERNAL FORWARD SUPPORT BULKHEAD AND THE SPINNER WALL. THE SPINNERS WERE NEW ASSEMBLIES BEING INSPECTED ON RECEIPT FROM THE MANUFACTURER.
